- -

Finite products of limits of direct systems induced by maps

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Finite products of limits of direct systems induced by maps

Mostrar el registro completo del ítem

Ivansic, I.; Rubin, LR. (2015). Finite products of limits of direct systems induced by maps. Applied General Topology. 16(2):209-215. doi:10.4995/agt.2015.3449.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72424

Ficheros en el ítem

Metadatos del ítem

Título: Finite products of limits of direct systems induced by maps
Autor:
Fecha difusión:
Resumen:
Let Z, H be spaces. In previous work, we introduced the direct (inclusion) system induced by the set of maps between the spaces Z and H. Its direct limit is a subset of Z × H, but its topology is different from the relative ...[+]
Palabras clave: Complete regularity , The convergent sequence , Direct limit , Direct system , Inclusion direct system , Normality , Perfect space , Pseudo-compact , Regularity , Sequential convergence , Sequential extensor
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3449
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2015.3449
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem